MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 5 R

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 5 R
Catalog Number 02.09.2605R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 august 2018.Lot 168960: (b)(4) items manufactured and released on 26 april 2017.Expiration date: 2022-03-23 no anomalies found related to the problem.To date, (b)(4) pieces of the same lot has been sold and no similar events have been reported on items of the same lot.Gmk-hinge fixed tibial tray size 5 r reference 02.09.4005r (k130299).Lot 167694: (b)(4) items manufactured and released on 19 january 2017.Expiration date: 2022-01-10 no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.Gmk-hinge fixed tibial insert # 5/12 mm reference 02.09.0512h (k130299).Lot 173990: (b)(4) items manufactured and released on 19 september 2017.Expiration date: 2022-08-27 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge extension stem - fluted ø 22 l 105 reference 02.07.Fcl22105 (k120790).Lot 161797: (b)(4) items manufactured and released on 10 may 2016.Expiration date: 2021-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 7 months after primary.The pathogen is unknown.The surgeon revised all hardware and implanted a spacer.The date in which the spacer was implanted is unknown.The surgeon implanted permanent hardware on (b)(6) 2018.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 5 R
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7788798
Report Number3005180920-2018-00605
Device Sequence Number16491703
Product Code KRO
UDI-Device Identifier07630030825484
UDI-Public07630030825484
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2022
Device Catalogue Number02.09.2605R
Device Lot Number168960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;